Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Joint aches from ranitidine

Premium Questions

doctor1 MD

my muscles and joints ache in my legs and thieghs at 74 yrs ole my doctor prescribes prolia i tried acaton and know have a bladder infection help ...

doctor1 MD

Hi I am a 47 year old female and I have been suffering with muscle and joint aches for over a year now. I had a blood test last year in January and me ESR was 20 and all my electrolytes came back ...

doctor1 MD

my joints ache and I have bad diarrhea . ...

doctor1 MD

from this. My symptoms are joint aches, muscle aches, aches especially from elbows up into the neck ...

doctor1 MD

. My other joints also ache, but I have the most trouble with my legs (cramping while walking, hips aching etc. I am only 56 years old and have had a triple heart by-pass of which two have failed. I am ...

Public Forum Discussions

doctor1 MD

My whole body has been aching for about two days now. I feel bruised and all my joints are aching. Like scratching myself yesterday had the after effect of feeling like I had scratched that hard I ...

doctor1 MD

My mother have trouble in all joint pains, she take treatment 6months from Dr.Chellapandian at Maruti Hospitals, trichy, but no improvement, when stop taking tablets again pain start, whats the reason? how many day she takes tablets.. Or where I...

doctor1 MD

Hi. I am a 55 year old female, I have just started into menopause. I have been experiencing muscle and joint aches at the end of the day. Very little is written or discussed about symptoms relating ...

doctor1 MD

I have chronic joint pain. The only Rx that seems to help is prednisone. I ve done bursts, that I taper off. I ve asked about a daily dose that would be safe to take. But my doctor is so reluctant to prescribe it. Is there a safe daily dose to take ?

doctor1 MD

body aches, more joint pain than muscle. I have been fatigued but not short of breath. I have also been ...

doctor1 MD

of pain, I was gradually getting sore body aches over the day but now I feel like I have been run over. Everywhere is aching, my joins are hurting and my stomach,back,and right side feel like they are in knots ...

doctor1 MD

I have been taking 88mcg of synthroid for nine years after thyroid removal. Just recently I have been getting muscle and joint aches and some weakness in my legs. Is it possible my dosage is too high ...

doctor1 MD

I m 57 years old, type 2 diabetes, obese. Been having frequent nausea (every day, multiple times a day, lasts 2 - 10 minutes, but intense). Just had CBC, lipids and TSH done. All within range. Also have achy joints and general soreness all the...

doctor1 MD

on a different statin in which I had major body aches and pains and dr had prescribed numerous amounts ...

doctor1 MD

I have open heart surgery 9 years ago, . my question is.?, my doctor ,he said take crestor long time, I said to him ,I feeling clams, all joint have paint , need too , my back is horrible,, but he tall me this is arthritis, but is possible but I...

Mobile Questions and Answers

doctor1 MD

take simple paracetamol , in case of persistence, needs evaluation.

doctor1 MD

Hello Brithequeenbee1, Shin spurs will be hard and bony. You have to undergo investigations at the earliest for diagnosis of your shins and joints. Please do not take any pain killer, antibiotic, or steroid drugs. They are harmful and suppressive. Get back to me for curative Homoeopathic treatment. With Best Wishes, Dr C. J. Varghese Homoeopath drcjvarghese@gmail.com, +91 9447019733

doctor1 MD

Hi, Thanks for consulting us, A flu which is there for so long cannot be dismissed as an ordinary viral infection. I suggest you should see a physician at the earliest & have a thorough systemic review & necessary investigations. Once a definitive diagnosis is in hand, specific treatment can be suggested to you. Wish you good health. Take care